Web of Science: 5 citas, Scopus: 5 citas, Google Scholar: citas
Liouvillian first integrals of quadratic-linear polynomial differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Instituto Superior Técnico (Lisboa). Departamento de Matemática)

Fecha: 2011
Resumen: For a large class of quadratic–linear polynomial differential systems with a unique singular point at the origin having non-zero eigenvalues, we classify the ones which have a Liouvillian first integral, and we provide the explicit expression of them.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author has been partially supported by FCT through CAMGSD, Lisbon.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Invariant algebraic curves ; Darboux polynomials ; Quadratic systems ; Quadratic vector fields ; Liouvillian integrability
Publicado en: Journal of Mathematical Analysis and Applications, Vol. 379 (2011) , p. 188-199

DOI: 10.1016/j.jmaa.2010.12.033


Preprint
16 p, 625.7 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2019-02-03



   Favorit i Compartir